# SDR AALA20140315008

- Difficulty date: March 15, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 59,136 hours, 9,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

20HJ LOWER EMERGENCY EXIT SIGN INOPERATIVE.  REPLACED LAMP FOR 20HJ LOWER EMERGENCY EXIT SIGN.  OPERATIONS CHECKED NORMAL.
